Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NotMeAtAll

Using Retinoids In Winter

Recommended Posts

I had been happily using Retin-A Micro every night last fall (well, mostly happily but my skin was a bit too dry and peely) but when winter came, my doctor gave me Atralin, which is Retin-A but with more moisturizers in it. He said that I would only be able to use it every other night without irritation, but when I dropped to this schedule, my acne returned. I kind of had crappy skin all winter because if I used topicals enough to keep the acne away, my skin was horribly inflamed, and if I used them less to get rid of the irritation, I had acne. I had a follow-up yesterday and had 3 recent zits leave marks, and one current headless ouchy, but small, pimple, so now the doctor is saying that I have to take minocycline and only use the Atralin every other night. Antibiotics seem to be really hated here, and the side effects are scary, so I don't really want to do that.

I use a ton of moisturizer and only wash with very gentle stuff, no scrubbing. Any other ideas? Does anyone else suffer like this in the winter?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×